# SDR USAA950700

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 37,575 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 CHECK INSPECTION, FOUND 1 INCH CRACK FWD UPPER CORNER OF M.E.D. IN FUSELAGE SKIN (X-RAY).  INSTALLED EXTERNAL DOUBLER AND FILLER REPAIR PER SRM 53-05, FIGURE 25A AND USAIR, EA 30427.  (X)
